# SDR IXXA20170320192

- Difficulty date: January 31, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36R JUST AFT OF BS 1131 IS CORRODED ON OTBD SIDE. REMOVED AND REPLACED THE CORRODED STRINGER IAW SRM 53-00-03 AND  SRM 51-40-02.
